# SDR 9602029760

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2050011RC
- Condition: Failed
- Location: Lt Cockpit
- Part time: 30,723 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CAPTAIN'S ALTIMETER OFF FLAG CAME ON.  RESET CIRCUIT BREAKER AND ALTIMETER CAME ON MOMENTARILY, THEN OFF FLAG RETURNED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S ALTIMETER AND OPERATIONAL CHECK GOOD.
